Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the analytic cohomology of a domain in a Stein manifold


Author: Michael G. Eastwood
Journal: Proc. Amer. Math. Soc. 83 (1981), 91-92
MSC: Primary 32E10; Secondary 32C35
MathSciNet review: 619989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ M$ is an open subset of a Stein manifold without isolated points and that $ V$ is a holomorphic vector-bundle on $ M$ admitting a holomorphic connection. Then $ {H^q}(M,\mathcal{O}(V))$ is either zero or of infinite dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E10, 32C35

Retrieve articles in all journals with MSC: 32E10, 32C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0619989-9
PII: S 0002-9939(1981)0619989-9
Article copyright: © Copyright 1981 American Mathematical Society